# SDR SWAA021080

- Difficulty date: May 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 54,857 hours, 54,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND OVERHEAD BIN EMERGENCY EXIT BULL NOSE LIGHTS INOP AT ROW 9 DEF, ROW'S 18 AND 21 ABC.  REMOVED AND REPLACED BATTERY PER MM.
